RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 2, Pages 265–268 (Mi dan36273)  

MATHEMATICS

Homogeneous spaces

V. K. Bel'nov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (644 kB)

Bibliographic databases:
UDC: 513.831
Presented: П. С. Александров
Received: 18.11.1970

Citation: V. K. Bel'nov, “Homogeneous spaces”, Dokl. Akad. Nauk SSSR, 199:2 (1971), 265–268

Citation in format AMSBIB
\Bibitem{Bel71}
\by V.~K.~Bel'nov
\paper Homogeneous spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 2
\pages 265--268
\mathnet{http://mi.mathnet.ru/dan36273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0283778}
\zmath{https://zbmath.org/?q=an:0238.54039}


Linking options:
  • http://mi.mathnet.ru/eng/dan36273
  • http://mi.mathnet.ru/eng/dan/v199/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019